Fully relativistic prolapse-free Gaussian basis sets: The actinides and (81)Tl-(88)Ra
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
14/09/2008
|
Formato |
2 |
Identificador |
http://dx.doi.org/10.1063/1.2976155 Journal of Chemical Physics. Melville: Amer Inst Physics, v. 129, n. 10, p. 2, 2008. 0021-9606 http://hdl.handle.net/11449/8612 10.1063/1.2976155 WOS:000259883600045 WOS000259883600045.pdf |
Idioma(s) |
eng |
Publicador |
American Institute of Physics (AIP) |
Relação |
Journal of Chemical Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/other |